# SDR DL73S030813

- Difficulty date: September 3, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 48,200 hours, 37,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545866585
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SKIN PANEL OF THE KEEL BEAM STRUCTURE WAS FOUND WITH AREAS OF CORROSION BETWEEN FS 661 & 724 AND BETWEEN LBL 6 & RBL 6.  THE DAMAGED PANEL WAS REMOVED AND A NEW PANEL FABRICATED AND INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER BAC S/B 737-53-1104 AND ER/A 087153-14.
